Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Stable one-dimensional periodic waves in Kerr-type saturable and quadratic nonlinear media

Autor
Kartashov, Y.V.; Egorov, A.; Vysloukh, V.A.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Journal of optics B. Quantum and semiclasical optics
Data de publicació
2004-04
Volum
6
Número
5
Pàgina inicial
279
Pàgina final
287
DOI
https://doi.org/10.1088/1464-4266/6/5/016 Obrir en finestra nova
URL
http://iopscience.iop.org/article/10.1088/1464-4266/6/5/016 Obrir en finestra nova
Resum
We review the latest progress and properties of the families of bright and dark one-dimensional periodic waves propagating in saturable Kerr-type and quadratic nonlinear media. We show how saturation of the nonlinear response results in the appearance of stability (instability) bands in a focusing (defocusing) medium, which is in sharp contrast with the properties of periodic waves in Kerr media. One of the key results discovered is the stabilization of multicolour periodic waves in quadratic me...
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Kartashov, Yaroslav V.  (autor)
  • Egorov, A A  (autor)
  • Vysloukh, Victor A.  (autor)
  • Torner Sabata, Lluis  (autor)